Mental Health
Tobacco addiction related
I am suffering from tobacco addiction, I have taken some medicines, but I am still having problems, what ayurvedic medicines are suitable?
156 Views
hidden
Flunil causes Stomach ulcers?
Hi
I am using flunil for almost 3 years, will it cause any stomach issues like ulcers?
Can you tell me what could be the chances of flunil to cause ulcer?
199 Views
hidden
Ayurveda Anxiety treatment
I am on Paroxetine 12.5 mg for anxiety treatment. I took on advice of Ayurveda Doctor Manasamitra vatakam tablet for anxiety. Since i have taken the tablet i am feeling very dizzy & looks like there is something happening in brain (squeezing). Please help.
222 Views
hidden
Schizophrenia treatment
I was advised to take Soltus 50. I stopped it a year ago.
Now I have started taking it but am crushing soltus 50 to half. Instead of full tablet am taking half tablet. Is that fine?
148 Views
hidden
Sleep disorder
Hi,
I have a sleep disorder, and it's difficult to sleep properly and wake up tiring. Most of the time in the night, i tried sleeping for 4,5 hr, and then falling asleep for 3,4 hr only. Please let me know the treatment?
140 Views
hidden
Health Anxiety
Hi Sir/Madam
I have a bad health anxiety, earlier I used to get left chest pain I was worried about my heart and used to go for ECG often
Now a days I get stomach bloating and feel like my stomach ll burst have so much tightness I have done Endoscopy, Abdomen Scanning everything looks good but I worry too much on my health thinking I may die or something is going to happen to me, how to get rid of this worry and anxiety please help me
161 Views
hidden
Sleeping problem
I used the medicine nipam but now I stop taking this medicine. I have anti social personality disorder
60 Views
hidden
Sleep issue
I got viral fever, I have taken paracetamol 500mg, ubinext-lc, cefixime 200mg, but not able to sleep so I have taken Lonazep 0.25mg as prescribed but not able to sleep during night, not getting sleep properly.
221 Views
hidden
Ocd and Anxiety
I am scared . Please note : I AM UNDERGOING PSYCHIATRIC TREATMENT ALREADY FOR MY OCD AND ANXIETY. recently my theme has been related to ghosts and since yesterday I have been feeling as if there is something near my right ear . Only when I think about it I feel it , otherwise not . Is this PSYCHOSIS ? Or just another OCD theme .? Please help I am very scared .
183 Views
hidden
Weaning bipolar medicine
Hello I was on vortidiff 10 mg, asprito 30, topirol 100 mg, trazonil 50 since 10 days . I want to quit these meds and shift to ayurveda I have already stopped vortidiff and trazonil... Vortidiff was giving me headache which is now relieved. It's now three days since I stopped these antidepressant. I am continuing asprito and topirol. I was diagnosed with bipolar. Everything is fine but I am having severe anxiety. Can anyone help me in dealing with this anxious phase after quitting meds...
156 Views
hidden
SHOW MORE QUESTIONS